# SDR DLM88001387

- Difficulty date: July 23, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 28,787 hours, 23,291 cycles
- Engine: Pwa JT8D219
- Engine time: 23,226 hours, 18,423 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 696233B
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AFTER LEFT ENGINE START GEN HAD HARD TRANSFER.  AFTER TAKEOFF LOST LEFT GENERATOR AND WOULD NOT RESET PRE POM PROC.  REPLACED CSD AND GENERATOR.  P/N 696233B & 976J252-8.
